# SDR ASOA201200735

- Difficulty date: March 5, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 20,117 hours, 13,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMPARTMENT FLOOR SUPPORT ANGLE AT FS 280 IS CORRODED.  FOUND DAMAGE TO BE OUT OF LIMITS IAW SRM 53-22-55-101-001-A01. REMOVED  FLOOR SUPPORT ANGLE IAW SRM 51-42-06-001-001.  INSTALLED  FLOOR SUPPORT ANGLE IAW SRM 51-42-06-001-001, 51-42-10-001-001.
